Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: What should I expect? Being taken off several meds Melissa33

Posted by chemist on April 22, 2004, at 1:50:02

In reply to Re: What should I expect? Being taken off several meds chemist, posted by Melissa33 on April 21, 2004, at 23:58:24

> hi there, chemist here....expect mild to moderate discomfort from effexor tapering, and do it at your own pace, not your doctor's: if you start feeling out of it or anxious, go back up to the effective dose and do a more gradual taper. as for dexedrine (my favorite, and life-saver): no cold turkey, not for dexedrine, adderall, or ritalin. bad news. again, taper. the neurontin you are taking is likely doing nothing at all, abort. the klonopin, adderall (racemic mix of L- and D- amphetamine, les potent than dexedrine) and effexor will require tapering at *YOUR* comfort level. my advice is to go about it in terms of how you feel, as opposed to what your doc may or may not suggest as the best course....give a shout id i can be of any help, and all the best, chemist
>
> Hi chemist,
> Thank you for your reply.
> So, you would not advise that I stop my adderall cold turkey like doc told me to do today? I take 30mg twice a day...should I try 30mg once/day for a while?
>
> Right now my main concerns are the adderal and effexor. I can handle decreasing my klonopin by 1mg/day. I just assumed that I would be tapered off the adderal and he would not stop it all at once. Are there any withdrawal symptoms, adverse reactions, etc. to just suddenly stopping the adderall?
>
> With the Effexor xr....I am hoping I can handle going down to 300 with no problems...if it seems I need to do it more gradually, how do I do this? I only have the 150mg capsules.
>
> I agree and doubt the neurontin is doing anything for me. I could probably stop it cold turkey and be okay. I am trying to be the compliant patient (which I admit I am not always) But, at the same time I would like to remain a sane patient.
>
> Thank you so much for your help

hey there....do NOT stop addarall cold-turkey, it will mess with your sleep and, potentially, cause depression...always, always *TAPER*. you are taking amphetamine, a drug that is not to be messed with, not in the least bit. as for effexor, your dose is WAY high: i can only quote wyeth in telling you that you should taper by 75 mg each week. if you need to cut your meds in half (even roughly), then do so: if you start feeling lousy, bring it up, then reduce. the klonopin is helping you and is the least of your worries in re: adderall aand effexor. you are being over-stimulated thanks to these last two, and take the effexor taper very slow. you mentioned capsules (XR), and i would aadvise you to ask your doc to go with traditional effexor (tablets), which are available in 25 mg, 37.5 mg, 50 mg, 75 mg, and 100 mg doses. i was never on effexor, but my frieds in even the 37.5 mg range found it very hard to dismiss. note bene: the adderall can be taken down more easily, just watch it with effexor.......let me know, and all the best, chemist


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:chemist thread:338542
URL: http://www.dr-bob.org/babble/20040417/msgs/338658.html